# SDR IPXA2023091394152

- Difficulty date: September 11, 2023
- Submitted: September 13, 2023
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 77,643 hours, 15,913 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Part number: UNKNOWN
- Part serial: NA
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1SLAT SN 48572 HAS CASTING DAMAGE THAT LINKS #1SLAT TO #2SLAT TRANSFERRED FROM N265 LP 561420 ITEM 2. PRFMD DET INSP OF #1 SLAT MACHINED FITTING & SURROUNDING STRUCT. NO OTHER EFECTS NOTED AT THIS TIME IAW EO 88155-A PAR 6A1. VERIFIED NO ADDÏ¿½L DAMAGE TO #1RH SLAT & REINST RMVD (DAMAGED) #1RH SLAT PER EO 88155-A STEPS 6.A.(9)-(10).
